# SDR C2XA08IA069

- Difficulty date: February 11, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 141,894 hours, 6,251 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 5805
- Condition: Defective
- Location: Nlg
- Part time: 16,714 hours, 10,040 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2388, THE CREW REPORTED THAT THE NOSE LANDING GEAR DOORS OPENED BY THEMSELVES IN FLIGHT AT FL370.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR SOLENOID VALVE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
